# SDR IPXA2016090207764

- Difficulty date: August 16, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Former
- Part number: AVB76971
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, NR 2 PYLON AFT UPPER FAIRING INTERNAL FORMER CRACKED AT STA 2351, Z=232.  REPAIRED FORMER IAW EA 011-5410-01-A6408, REV IR AND EO MD11-5450-61750-A, MINOR.
